Previously, I used vitamins, the name was more, for 8 years, it turned out that I just found out that it contains high doses of corticosteroids, then I immediately stopped it, and now I’m googling my symptoms like Addisson’s disease, I want to know if I should go to an internal medicine doctor or have to endocrine. Answer please. Thank you
Hello! Thank you for asking at HealthReplies.com.
Addison's disease is a condition in which the adrenal glands are unable to produce enough steroid hormones. Stopping steroids suddenly after years of use can cause the body to no longer produce enough steroids for the body, resulting in an Addison crisis. The symptoms you feel can include weakness, nausea or vomiting, abdominal pain, low fever, and muscle pain and cramps. You may also feel very thirsty and confused.
If you experience symptoms like the Addison crisis I mentioned, you should go to the hospital emergency room for immediate treatment. Make sure the hospital you go to has a specialist in internal medicine. Of course, a subspecialty endocrine specialist would be better off. However, the number of endocrine subspecialists is still limited. Don't make this excuse put off the therapy you are going to have. The doctor will undergo a series of blood tests and give you therapy based on the results of the examination. If you do have an Addison crisis, you will need to be hospitalized for treatment and closer supervision.
That is the information that I can convey. I hope this helps.